Psycho-Babble Medication Thread 64342

Shown: posts 1 to 2 of 2. This is the beginning of the thread.

 

Falling asleep suddenly on Mirapex?!

Posted by PhoenixGirl on May 26, 2001, at 13:57:26

I have been interested in trying Mirapex, but I read that one of its side effects can be to make a person fall asleep suddenly. Like, you could be driving and suddenly fall asleep! How common is that, or what do people here know about it? What other dopamine drugs could be used instead of Mirapex?

 

Re: Falling asleep suddenly on Mirapex?! PhoenixGirl

Posted by Mitch on May 27, 2001, at 16:32:10

In reply to Falling asleep suddenly on Mirapex?!, posted by PhoenixGirl on May 26, 2001, at 13:57:26

I have tried it before and I wouldn't say it will make you fall asleep *suddenly*, but I did get "waves" of feeling very very sleepy, kind of like after a big turkey dinner at Thanksgiving or something like that. I would take a nap-but no "drop and snooze" experiences. I have mentioned it here before, but Permax is an alternative-less sleepy, more stimulating, but more nauseating, though.

> I have been interested in trying Mirapex, but I read that one of its side effects can be to make a person fall asleep suddenly. Like, you could be driving and suddenly fall asleep! How common is that, or what do people here know about it? What other dopamine drugs could be used instead of Mirapex?


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.